2017
Том 69
№ 6

All Issues

Volume 19, № 1, 1967

Article (Ukrainian)

Yurii Alekseevich Mitropol'skii (on his 50th birthday)

Glushkov V. M., Korolyuk V. S., Lykova O. B., Parasyuk O. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 3–8

Article (Ukrainian)

Eigenfunction expansion of some self-adjoint operators corresponding to general elliptic problems with an eigenvalue in the boundary conditions

Barkovsky V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 9–24

Article (Ukrainian)

Hankel and Toeplitz matrices and signatures of Toeplitz forms

Iokhvidov I. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 24–35

Article (Ukrainian)

Algebraic theory of linear inequalities

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 36–80

Article (Ukrainian)

A class of solenoidal vector fields

Shneyerson M. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 81–88

Article (Ukrainian)

Integral representation of positive-definite functionals of Wightman type

Berezansky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 89–95

Article (Ukrainian)

Some questions of variational calculus for functionals of vector functions with values in a Banach space

Kukharchuk N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 95–98

Article (Ukrainian)

Ultraconvergence of a sequence of best-approximation polynomials

Leiets R. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 98–102

Article (Ukrainian)

Determination of the high-energy asymptotic properties possessed by the scattering amplitudes of quantum-mechanical particles scattered by energy-dependent potentials

Mal'chenko V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 102– 108

Article (Ukrainian)

Solvability of the Cauchy problem for second-ordee parabolic equations in the class of arbitrarily rising functions

Eydelman S. D., Petrushko I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 108–113

Article (Ukrainian)

A nonlocal existence theorem for solutions of nonlinear hyperbolic equations in Hilbert space

Pogorelenko V. A., Sobolevsky P. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 113–115

Article (Ukrainian)

Boundary value problems with a parameter in Lp for systems elliptic in the sense of Douglis-Nirenberg

Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 115– 120

Article (Ukrainian)

The structure of the set of solutions of differential equations with retarded argument

Subbotin V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 120–123

Article (Ukrainian)

A form of the extremal metric method

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 123–128

Article (Ukrainian)

Some properties of N-functions

Tsyganok I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 128–133

Article (Ukrainian)

A modification of Newton's method

Shamansky V. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 133–138

Article (Ukrainian)

Principles of enumeration of the number of graphs

Yurtsun A. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 138–140